Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have vaginal infection and prescribed with timodine. Irritation. Could it be used inside the vaginal wall?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 999 Questions
i have a vaginal infection/ possibly pruritus vulvae , doc thinks its skin infection, prescribed timodine. but this says external use only ..irritation feels more XXXXXXX , will timodine help?? can it be used inside the vaginal wall ??? e mail YYYY@YYYY
Posted Wed, 13 Nov 2013 in Vaginal and Uterus Health
Answered by Dr. Kulsoom Qureshi 21 minutes later
Brief Answer:
Use vaginal clotrimazole cream after doctor advice

Detailed Answer:
Thanks for consulting us.
If your periods have stopped & you are postmenopausal then hormone deficiency may have caused this. Estrogen replacement in the form of local creams is the best treatment option.
If you are having monthly periods then fungal infection is one possibility, since you are on steroids for asthma. Timodine cream is not a good option for that. Better use Clotrimazole vaginal cream or tablets.
Best is to visit a Gynecologist for confirmation of diagnosis & treatment.
Hope this is a helpful answer for you.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor